# SDR 2004FA0000807

- Difficulty date: October 17, 2004
- Submitted: October 17, 2004
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Aircraft time: 4,909 hours
- Engine: Cont TSIO520R
- Engine time: 830 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Exhaust Valve
- Part number: 6557718
- Condition: Burned
- Location: Engine
- Part time: 830 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE LEAKAGE ON COMPRESSION CHECK.  BURNED VALVE VERIFIED BORESCOPE INSPECTION.  VALVE STEM AND GUIDE WORN BEYOND SERVICE LIMITS.
